# SDR CALA0700289

- Difficulty date: June 2, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 2,430 hours, 809 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Vapor Barrier
- Part number: UNK
- Condition: Cracked
- Location: Rt Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FIVE CRACKS IN THE RT WHEEL WELL FORWARD BULKHEAD (WING CENTER SECTION AFT SPAR VAPOR BARRIER).  THREE OF THE CRACKS WERE LOCATED AT THE B-SYSTEM RETURN FILTER, ONE AT RBL 45, AND ONE AT RBL 25.  THE VAPOR BARRIER WAS REMOVED AND REPLACED IAW ECRA 5720-02015.  A DIP WAS ISSUED FOR A DETAILED REPETITIVE INSPECTION OF BOTH THE RT AND LT VAPOR BARRIERS EVERY 560 CYCLES OR 90 DAYS WHICHEVER COMES FIRST.
